RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 5, страницы 443–464 (Mi rcd446)  

Эта публикация цитируется в 27 научных статьях (всего в 27 статьях)

Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds

A.V. Bolsinova, A.V. Borisovb, I. S. Mamaevb

a School of Mathematics, Loughborough University, Loughborough, Leicestershire, LE11 3TU, United Kingdom
b Institute of Computer Science, Udmurt State University, Universitetskaya 1, Izhevsk, 426034, Russia

Аннотация: The problem of Hamiltonization of nonholonomic systems, both integrable and non-integrable, is considered. This question is important in the qualitative analysis of such systems and it enables one to determine possible dynamical effects. The first part of the paper is devoted to representing integrable systems in a conformally Hamiltonian form. In the second part, the existence of a conformally Hamiltonian representation in a neighborhood of a periodic solution is proved for an arbitrary (including integrable) system preserving an invariant measure. Throughout the paper, general constructions are illustrated by examples in nonholonomic mechanics.

Ключевые слова: conformally Hamiltonian system, nonholonomic system, invariant measure, periodic trajectory, invariant torus, integrable system

DOI: https://doi.org/10.1134/S1560354711050030


Реферативные базы данных:

Тип публикации: Статья
MSC: 37Jxx
Поступила в редакцию: 17.12.2010
Принята в печать:12.03.2011
Язык публикации: английский

Образец цитирования: A.V. Bolsinov, A.V. Borisov, I. S. Mamaev, “Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds”, Regul. Chaotic Dyn., 16:5 (2011), 443–464

Цитирование в формате AMSBIB
\RBibitem{BolBorMam11}
\by A.V. Bolsinov, A.V. Borisov, I. S. Mamaev
\paper Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 5
\pages 443--464
\mathnet{http://mi.mathnet.ru/rcd446}
\crossref{https://doi.org/10.1134/S1560354711050030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2844857}
\zmath{https://zbmath.org/?q=an:1309.37049}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd446
  • http://mi.mathnet.ru/rus/rcd/v16/i5/p443

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Бизяев, А. В. Цыганов, “О сфере Рауса”, Нелинейная динам., 8:3 (2012), 569–583  mathnet
    2. А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Качение без верчения шара по плоскости: отсутствие инвариантной меры в системе с полным набором интегралов”, Нелинейная динам., 8:3 (2012), 605–616  mathnet
    3. А. В. Борисов, И. С. Мамаев, Д. В. Трещев, “Качение твердого тела без проскальзывания и верчения: кинематика и динамика”, Нелинейная динам., 8:4 (2012), 783–797  mathnet; Alexey V. Borisov, Ivan S. Mamaev, Dmitrii V. Treschev, “Rolling of a rigid body without slipping and spinning: kinematics and dynamics”, J. Appl. Nonlinear Dyn., 2:2 (2013), 161–173  crossref
    4. А. В. Борисов, И. С. Мамаев, “Топологический анализ одной интегрируемой системы, связанной с качением шара по сфере”, Нелинейная динам., 8:5 (2012), 957–975  mathnet
    5. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Иерархия динамики при качении твердого тела без проскальзывания и верчения по плоскости и сфере”, Нелинейная динам., 9:2 (2013), 141–202  mathnet
    6. А. В. Болсинов, А. А. Килин, А. О. Казаков, “Топологическая монодромия в неголономных системах”, Нелинейная динам., 9:2 (2013), 203–227  mathnet
    7. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Динамика неголономных систем, состоящих из сферической оболочки с подвижным твердым телом внутри”, Нелинейная динам., 9:3 (2013), 547–566  mathnet
    8. А. В. Болсинов, А. В. Борисов, И. С. Мамаев, “Геометризация теоремы Чаплыгина о приводящем множителе”, Нелинейная динам., 9:4 (2013), 627–640  mathnet
    9. А. В. Борисов, А. А. Килин, И. С. Мамаев, “Проблема дрейфа и возвращаемости при качении шара Чаплыгина”, Нелинейная динам., 9:4 (2013), 721–754  mathnet
    10. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere”, Regul. Chaotic Dyn., 18:3 (2013), 277–328  mathnet  crossref  mathscinet  zmath
    11. Valery V. Kozlov, “The Euler–Jacobi–Lie Integrability Theorem”, Regul. Chaotic Dyn., 18:4 (2013), 329–343  mathnet  crossref  mathscinet  zmath
    12. Alexey V. Borisov, Ivan S. Mamaev, “Topological Analysis of an Integrable System Related to the Rolling of a Ball on a Sphere”, Regul. Chaotic Dyn., 18:4 (2013), 356–371  mathnet  crossref  mathscinet  zmath
    13. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “The Problem of Drift and Recurrence for the Rolling Chaplygin Ball”, Regul. Chaotic Dyn., 18:6 (2013), 832–859  mathnet  crossref  mathscinet  zmath
    14. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “Неголономная динамика и пуассонова геометрия”, УМН, 69:3(417) (2014), 87–144  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  crossref  isi
    15. А. В. Борисов, И. С. Мамаев, “Инвариантная мера и гамильтонизация неголономных систем”, Нелинейная динам., 10:3 (2014), 355–359  mathnet
    16. А. В. Борисов, И. С. Мамаев, А. В. Цыганов, “О нелинейных скобках Пуассона, возникающих в неголономной механике”, Матем. заметки, 95:3 (2014), 340–349  mathnet  crossref  mathscinet  elib; A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “On the Nonlinear Poisson Bracket Arising in Nonholonomic Mechanics”, Math. Notes, 95:3 (2014), 308–315  crossref  isi  elib
    17. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “On the Hadamard–Hamel Problem and the Dynamics of Wheeled Vehicles”, Regul. Chaotic Dyn., 20:6 (2015), 752–766  mathnet  crossref  mathscinet  adsnasa
    18. Valery V. Kozlov, “The Dynamics of Systems with Servoconstraints. I”, Regul. Chaotic Dyn., 20:3 (2015), 205–224  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    19. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Интеграл Якоби в неголономной механике”, Нелинейная динам., 11:2 (2015), 377–396  mathnet; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi integral in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  crossref
    20. Božidar Jovanović, “Invariant Measures of Modified $\mathrm{LR}$ and $\mathrm{L+R}$ Systems”, Regul. Chaotic Dyn., 20:5 (2015), 542–552  mathnet  crossref  mathscinet  zmath
    21. А. В. Борисов, И. С. Мамаев, “Симметрии и редукция в неголономной механике”, Нелинейная динам., 11:4 (2015), 763–823  mathnet; A. V. Borisov, I. S. Mamaev, “Symmetries and reduction in nonholonomic mechanics”, Regul. Chaotic Dyn., 20:5 (2015), 553–604  crossref
    22. Alexey V. Borisov, Ivan S. Mamaev, Alexander A. Kilin, Ivan A. Bizyaev, “Qualitative Analysis of the Dynamics of a Wheeled Vehicle”, Regul. Chaotic Dyn., 20:6 (2015), 739–751  mathnet  crossref  mathscinet  adsnasa
    23. Ю. Л. Караваев, А. А. Килин, “Динамика сфероробота с внутренней омниколесной платформой”, Нелинейная динам., 11:1 (2015), 187–204  mathnet  elib
    24. Alexey V. Borisov, Ivan S. Mamaev, “Adiabatic Invariants, Diffusion and Acceleration in Rigid Body Dynamics”, Regul. Chaotic Dyn., 21:2 (2016), 232–248  mathnet  crossref  mathscinet  zmath  elib
    25. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Dynamics of Vortex Sources in a Deformation Flow”, Regul. Chaotic Dyn., 21:3 (2016), 367–376  mathnet  crossref  mathscinet
    26. Andrey V. Tsiganov, “Bäcklund Transformations for the Nonholonomic Veselova System”, Regul. Chaotic Dyn., 22:2 (2017), 163–179  mathnet  crossref
    27. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
  • Просмотров:
    Эта страница:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019